# SDR GTIA021067

- Difficulty date: September 22, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1194-1212 L30, LOWER SURFACE OF LONGERON FLANGE IS CORRODED AT FASTENER LOCATIONS IN SPLICE.  REMOVED DAMAGED SECTION OF LONG 30.  FABRICATED NEW LONGERON SECTION AND SPLICE, INSTALLED NEW SPLICE LONGERON 30.
